# SDR CALA2021020300123

- Difficulty date: February 2, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 83,168 hours, 32,129 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR STOP FITTING #7 FRAME 16 DOUBLE JOGGLE AREA HOLE 6 IS CR ACKED IN THE CORNER DOUBLER LAYER AT 1:00. "REPAIR BEFORE NEXT F LIGHT" - SUPPORT TASK - AD 2017-22-03.  HOLE #6 ALONG WITH ASSOCIATED HOLE #5 REPAIRED PER ECRA 5311- 02492 PART 1 ITEM 1. FREEZE PLUG FOR HOLE #6 AND COLD WORK FOR HOLE #5. PER SAME ECRA PART 1 ITEM 2 NEED TO ACCOMPLISH INITIAL INSPECTIONS IN ECRA 5311-02492 PART 2 ON OR BEFORE THE ACFT REACHES 38,929 TOTAL ACFT FLIGHT CYCLES, FLIGHT HOURS NOT RELEVANT. PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 3,300 FLIGHT CYCLES THEREAFTER, FLIGHT HOURS NOT RELEVANT. OK TO CARRY INSPECTIONS OF REPAIR TO BE ACCOMPLISHED ON OR BEFORE AIRCRAFT REACHES 38,929 TOTAL FLT CYCLES, (CURRENT CYCLES 32129) FLIGHT HOURS NOT RELEVANT. PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 3300 FLT CYCLES FLIGHT HOURS NOT RELEVANT THEREAFTER. TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED : QC APPROVED RECORDS UPDATE TOMC APPROVED : QC APPROVED INIT: 38,929 TAFC.
